Opened Access On the unit of a monoidal model category

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Muro Jiménez, Fernando
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2015-08-15
Publicado en: Topology and its Applications, 191, 37-47.
Tipo de documento: Artículo
Resumen: In this paper we show how to modify cofibrations in a monoidal model category so that the tensor unit becomes cofibrant while keeping the same weak equivalences. We obtain aplications to enriched categories and coloured operads in stable homotopy theory.
Cita: Muro Jiménez, F. (2015). On the unit of a monoidal model category. Topology and its Applications, 191, 37-47.
Tamaño: 207.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43025

DOI: 10.1016/j.topol.2015.05.006

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones